I have been of meds since February this year. Was on Rampiril but it did not agree
with me so they put me on Diovan 80mg which caused side effects. They lowered the dose to 40mg. Most side effects stopped except for tightness in chest, tongue and mouth tender and when walking up a hill, I am totally out of breath! Are these side effects typical of this medication? My blood pressure was mostly normal with spikes every so often.
Yes, you are experiencing side effects that have been reported with Diovan. Sometimes a doctor has to try multiple medications before one drug or a combination of drugs is found that both controls blood pressure and is tolerable. Discuss your side effects with your doctor.
You may also want to consider speaking with your doctor about Resperate since it has no side effects. Resperate use can be safely combined with a drug program for better blood pressure control without adding more side effects.
RESPeRATE is the only non-drug therapy cleared by the FDA for the treatment of high blood pressure and the reduction of stress. It is the first medical device that has been clinically proven to lower blood pressure.